# SDR UPS99230609

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 1 FWD MOUNT PITTING CORROSION ON OUTBOARD ENGINE MOUNT HOLES NR 1 ENGINE FWD MOUNT FITTING OUTBOARD HOLES.  REPAIRED IAW EO NR B727- 5440-11592-A.
